# SDR 20000816SH031

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Make and model: Cessna 182J
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5480C66
- Part serial: 697045
- Condition: Cracked
- Location: Nr 2 Hub Socket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB, SN 697045, CRACKED IN NR 2 HUB SOCKET ON BACK SIDE.  RED DYE LEAKING FROM PROPELLER.  CAUSE OF CRACK UNKNOWN.  REPLACED HUB WITH SN 725308.  (X)
